Journal article icon

Journal article

CONSISTENT ORDERED SAMPLING DISTRIBUTIONS - CHARACTERIZATION AND CONVERGENCE

Publication status:
Published

Actions


Access Document


Publisher copy:
10.2307/1427746

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MSD, Clinical Medicine, WTC Human Genetics, BHF Centre of Research Excellence, Biomedical Research Centre, MPLS, Statistics
Role:
Author
Journal:
ADVANCES IN APPLIED PROBABILITY
Volume:
23
Issue:
2
Pages:
229-258
Publication date:
1991-06-05
DOI:
ISSN:
0001-8678
URN:
uuid:fecc0387-6529-4bff-9b31-4c35715ac578
Source identifiers:
69472
Local pid:
pubs:69472

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP